# SDR SWAA2023050541936

- Difficulty date: April 27, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER FWD WEB AT LBL 20 FOUND CRACKED<[01] REMOVED; FABRICATED AND REPLACED CRACKED LH VAPOR BARRIER FWD WEB AT LBL 20 AS PER SRM 51-40-02-0G-0 AND DWG#111A1000.;[02] CARD COMPLETED
